# SDR ASAA0946905

- Difficulty date: October 27, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 38,397 hours, 21,162 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part serial: 2361
- Condition: Gouged
- Location: Midflap
- Component: Midflap
- Component part number: 65C2632035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B MIDFLAP SECOND FROM O/B AFT FLAP TRACK CUTOUT SKIN IS GOUGED.  REPAIRED GOUGE DAMAGE TO LWR SKIN ON LT O/B MIDFLAP AT O/B FLAPTRACK IAW IAW B737 400 SRM 57 53 01 REPAIR 9 PG 201 206.
